Title of article
The asymptotic behaviour of the π0 γ∗ γ∗ vertex
Author/Authors
J.-M. Gérard، نويسنده , , T. Lahna، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1995
Pages
5
From page
381
To page
385
Abstract
The Bjorken-Johnson-Low theorem applied to the γ∗ → γ∗ π0 process provides us with a rather remarkable asymptotic behaviour for the π0 γ∗ γ∗ vertex. We compare our result with previous QCD- inspired estimates and argue that the redicted behaviour is quite consistent with the present data on hadronic JΨ decays and ensures the matching of long- and short-distance radiative corrections to π+ → e+ νe.
Journal title
PHYSICS LETTERS B
Serial Year
1995
Journal title
PHYSICS LETTERS B
Record number
905475
Link To Document